# SDR AALA202505059873

- Difficulty date: April 21, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 20,390 hours, 5,690 cycles
- System (JASC): 5240 · Service Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ENGINE SHUTDOWN RECEIVED ECAM DOOR RIGHT OVERWING FAULT FLIGHT LOCK ENGAGED. **SUPPLEMENTAL REPORT FOR AALA202504259873: MAINTENANCE FOUND THERE WAS EXCESSIVE PLAY IN THE PUSHROD CONNECTING THE DOOR HANDLE TO THE FLIGHT LOCK ACTUATOR WHICH WAS INTERFERRING WITH THE PATH OF THE LOCKING PINS INTERNAL TO THE FLIGHT LOCK ACTUATOR RESULTING IN THE INTERMITTEN FAULT TO OCCUR. MAINTENANCE ACCOMPLISHED RIGGING OF THE FLIGHT LOCK POSITION ON THE OVERWING EMERGENCY EXIT DOOR PER EA 364133. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.** (CLOSED)
